Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft

Posted by Helen on March 11, 2002, at 22:07:22

In reply to Re: withdrawal symptoms coming off zoloft, posted by julielynne on June 19, 2001, at 9:34:21

Question:

Can I effectively titrate from 150 mg. to 100 mg. of Zoloft a day?

Almost two weeks ago I lowered my Zoloft from 150 mg. to 100 mg. I have become increasingly depressed. This has happened twice in the past and I have always raised the dosage. This time, I would like to succeed.

What I would like to know is, is it worth staying the course for a while longer at 100 mg.? Will my mood eventually get better? I plan to stay at 100 mg. for a period of time after that. I am also on 30 mg. of Remeron a night and 0.5 Klonopin for sleep (they work).

Also, has anyone found anything to stave off appetite cravings? In my case, the Remeron makes me crave carborhydrates, and I am constantly vigilant (though not that successful) about what I eat.

Also, does anyone relate to the following:

I have a hidden disease that no one can see. I can often mask it. I can fool people. Unfortunately, I can not fool myself.

I am going through the motions. I can relate to this dialogue in a film: The first character asks her friend, What makes you happy? The second character replies, I dont know, Im not. This is how I feel right now.

On a scale of 1-10, I am about a 1. I force myself to function and appear normal. My breathing is shallow, I am in slow motion, I dont know what to do with myself. I wish I was an alcoholic and could drown myself in liquor. I wish I were a drug addict and could get a fix. In the meantime, I struggle not to eat too much, and I just want to go to bed. I do not look forward to anything.

This is ironic, because I love my husband and son, and I have a good life. I dont have to go to a job every day. I can do what I want, and I do nothing. I do not know why I am alive, or what contribution I am making.
My main adjectives right now are:

Too much effort
Apathetic
Slow
Dull
Achy
Thick-headed
No joy
Heavy
Tired
Sad
Depressed
Breathing in, breathing out
Going through the motions
Faking people out
Tired of being on medication for this
Want to feel better
Want to feel happy
Want to experience joy
Life is a flat line; the bell curve without the bell


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Helen thread:5582
URL: http://www.dr-bob.org/babble/20020307/msgs/97531.html